# SDR CALA2025041804022

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 68,281 hours, 29,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RQST INSPECTION OF DOOR  2L SLIDE PX INSPECTED DOOR 2L SLIDE PRESSURE GUAGE, PRESSURE IN LIMITS. REF AMM 25-62-00/601
